IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev KBSE Conf / Next KBSE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Knowledge-Based Software Engineering (KBSE) [schedule] [select]
Chair Fumihiro Kumeno (Nippon Inst. of Tech.)
Vice Chair Hiroyuki Nakagawa (Osaka Univ.)
Secretary Takuya Saruwatari (NTT), Kosaku Kimura (Fujitsu labs.)
Assistant Ryuichi Takahashi (Ibaraki Univ.), Yoshinori Tanabe (Tsurumi Univ.)

Conference Date Sat, Jan 26, 2019 09:00 - 17:45
Topics  
Conference Place National Institute of Informatics, Room 1901 
Address 2-1-2, Hitotsubashi, Chiyoda-ku, Tokyo, 101-8430, Japan
Transportation Guide https://www.nii.ac.jp/en/about/access/
Contact
Person
Yoshinori Tanabe, Tsurumi University
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (No. 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on KBSE.

Sat, Jan 26 AM 
09:00 - 10:35
  09:00-09:05 Opening ( 5 min. )
(1) 09:05-09:35 Operation control by Multi-Robot using PSO KBSE2018-42 Ken Nishimura, Tomohiro Ohno, Yasushi Kanbayashi (NIT)
(2) 09:35-10:05 Improvement of countermeasures against DHCP spoofing KBSE2018-43 Yukihiro Kubo, Akira Tanaka, Ryou Hatakeyama (NIT)
(3) 10:05-10:35 Towards IoT software testing with model-based testing tool Modbat KBSE2018-44 Kotaro Tanabe (Univ. Tokyo), Yoshinori Tanabe (Tsurumi Univ.), Masami Hagiya (Univ. Tokyo)
  10:35-10:45 Break ( 10 min. )
Sat, Jan 26 AM 
10:45 - 12:15
(4) 10:45-11:15 Library Construction on Programming Environment for Smartphones KBSE2018-45 Katsuki Tsukada, Yasushi Kambayashi (NIT)
(5) 11:15-11:45 Model-Driven Environment Based on Aspect-Oriented Modeling KBSE2018-46 Ikuto Sugita, Natsuko Noda (SIT)
(6) 11:45-12:15 A hot-spot consolidation method for simplifying frameworks KBSE2018-47 Naoto Kono (Waseda Univ), Kouichi Ono (IBM TRL), Yoshiaki Fukazawa (Waseda Univ)
  12:15-13:15 Break ( 60 min. )
Sat, Jan 26 PM 
13:15 - 14:15
(7) 13:15-14:15 Invited Talk: TBD Hironori Washizaki (Waseda Univ)
  14:15-14:25 Break ( 10 min. )
Sat, Jan 26 PM 
14:25 - 15:55
(8) 14:25-14:55 Evaluation of Learning Effect of Precipitation Smartphone Game Application KBSE2018-48 Daiju Ishii (Nihon Univ), Kan Shimazaki, Hiroko Nakajima (NIED), You Ishigaki (UEC), Yutaka Matsuno (Nihon Univ)
(9) 14:55-15:25 A subject of experiment for studying amount of context information in daily communication KBSE2018-49 Yuta Aoyama, Yuto Onuma, Yutaka Matsuno (Hihon Univ.)
(10) 15:25-15:55 Practice of cloud funding for card game development KBSE2018-50 Masahiro Morita, Takeshi Nakase, Yutaka Matsuno (Nihon Univ)
  15:55-16:05 Break ( 10 min. )
Sat, Jan 26 PM 
16:05 - 17:45
(11) 16:05-16:35 A Spam Review Detection Method with Verifying Consistency among Multiple Review Sites KBSE2018-51 Chuhao Yao, Jiahong Wang, Eiichiro Kodama (Iwate pu)
(12) 16:35-17:05 KBSE2018-52 Masaki Ishimaru, Hideharu Kojima, Tatsuhiro Tsuchiya (OU)
(13) 17:05-17:35 Automatic book classification using neural networks KBSE2018-53 Haruki Sugiyama, Yoshinori Tanabe (Tsurumi Univ.)
  17:35-17:45 Closing ( 10 min. )

Announcement for Speakers
General TalkEach speech will have 30 minutes for presentation and 15 minutes for discussion.
Young Researcher's TalkEach speech will have 20 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
KBSE Technical Committee on Knowledge-Based Software Engineering (KBSE)   [Latest Schedule]
Contact Address KBSE Staff ML
E-: kb-sff 
Announcement Latest information will be presented on the homepage:
http://www.ieice.org/iss/kbse/


Last modified: 2019-01-11 12:31:01


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to KBSE Schedule Page]   /  
 
 Go Top  Go Back   Prev KBSE Conf / Next KBSE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan